Mordell-Lang in positive characteristic
Rendiconti del Seminario Matematico della Università di Padova, Tome 134 (2015), pp. 93-132
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2015__134__93_0,
author = {Ziegler, Paul},
title = {Mordell-Lang in positive characteristic},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {93--132},
year = {2015},
publisher = {Seminario Matematico of the University of Padua},
volume = {134},
mrnumber = {3428416},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2015__134__93_0/}
}
TY - JOUR AU - Ziegler, Paul TI - Mordell-Lang in positive characteristic JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2015 SP - 93 EP - 132 VL - 134 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2015__134__93_0/ LA - en ID - RSMUP_2015__134__93_0 ER -
%0 Journal Article %A Ziegler, Paul %T Mordell-Lang in positive characteristic %J Rendiconti del Seminario Matematico della Università di Padova %D 2015 %P 93-132 %V 134 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2015__134__93_0/ %G en %F RSMUP_2015__134__93_0
Ziegler, Paul. Mordell-Lang in positive characteristic. Rendiconti del Seminario Matematico della Università di Padova, Tome 134 (2015), pp. 93-132. http://geodesic.mathdoc.fr/item/RSMUP_2015__134__93_0/